# SDR SWAA2025082194119

- Difficulty date: July 23, 2025
- Submitted: August 21, 2025
- Operation: Air carrier
- Aircraft: N8699A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36923
- Aircraft time: 29,624 hours, 14,712 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 242CF DELAMINATED WITH NUMEROUS DENTS. INSTALLED  FLOOR PANEL 242CF PER AMM 53-21-00.
